Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 18, NWS Indianapolis, IN

March 14, 2024Howard County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 6:06 PM EDT for Howard County, Tipton County, Indiana. It was in force for 39 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 6:06 PM EDT (22:06 UTC)
Expired
Mar 14, 2024, 6:45 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 6:23 PM EDTHAIL 0.25Windfall, IN
Mar 14, 6:33 PM EDTHAIL 0.72 W Sharpsville, IN
Mar 14, 6:34 PM EDTHAIL 0.7Tipton, IN
Mar 14, 6:35 PM EDTHAIL 21 Nw Sharpsville, INPhoto of 1.50 to 2.00 hail. Time estimated from radar.
Mar 14, 6:38 PM EDTHAIL 11 E Sharpsville, IN
Mar 14, 6:38 PM EDTHAIL 1.754 Ne Sharpsville, IN
Mar 14, 6:47 PM EDTHAIL 2.752 Se Greentown, INPhoto of 2.85 inch hail in Jerome. Time estimated from radar.
Mar 14, 6:47 PM EDTHAIL 2.752 Se Greentown, INPhotos of 2.85 inch hail in Jerome. Time estimated from radar.
Mar 14, 6:48 PM EDTHAIL 1.54 Ese Greentown, INHome damage from hail. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS53 KIND 142206
SVRIND
INC067-159-142245-
/O.NEW.KIND.SV.W.0018.240314T2206Z-240314T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
606 PM EDT Thu Mar 14 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Howard County in central Indiana...
  Tipton County in central Indiana...

* Until 645 PM EDT.

* At 606 PM EDT, a severe thunderstorm was located 8 miles west of
  Tipton, or 12 miles south of Kokomo, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tipton, Windfall, Sharpsville, and Kempton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight EDT for central
Indiana.

&&

LAT...LON 4022 8586 4022 8624 4038 8624 4048 8586
TIME...MOT...LOC 2206Z 253DEG 41KT 4030 8620 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nield
1 follow-up statement
054 
WWUS53 KIND 142214
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Thu Mar 14 2024

INC067-159-142245-
/O.CON.KIND.SV.W.0018.000000T0000Z-240314T2245Z/
Howard IN-Tipton IN-
614 PM EDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN HOWARD AND TIPTON COUNTIES...

At 614 PM EDT, a severe thunderstorm was located near Tipton, or 10
miles south of Kokomo, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tipton, Windfall, Sharpsville, and Kempton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight EDT for central
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4022 8586 4022 8624 4038 8624 4048 8586
TIME...MOT...LOC 2214Z 253DEG 41KT 4033 8608 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 5:10 PM EDT, 56 minutes earlier. Its key messages:

  • Next round of convection is poised to develop after 5PM...with potential to see severe weather develop late this evening into early overnight hours.
  • Breezy during daytime Saturday-Monday, gusts at least 20-30 mph
  • Much colder early week, hard freeze expected Monday Night
Area forecast discussion, Mar 14, 5:10 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
510 PM EDT Thu Mar 14 2024

.KEY MESSAGES...

- Next round of convection is poised to develop after 5PM...with
  potential to see severe weather develop late this evening into
  early overnight hours.

- Breezy during daytime Saturday-Monday, gusts at least 20-30 mph

- Much colder early week, hard freeze expected Monday Night

&&

.MESOSCALE UPDATE...
Issued at 508 PM EDT Thu Mar 14 2024

Current satellite imagery shows a vast area of clearing behind this
morning's convective complex. Rapid atmospheric recovery has
occurred, and temperatures from I-70 southward have warmed into the
lower 70s. A cumulus field has developed, stretching from Illinois
into Indiana. Visually, the cumulus has a wavy and flat appearance
signifying low-level stability. Across northern Illinois, smooth
stratus is flowing southward behind a cold front which can be seen
as a thin line of cloud cover spreading south and east. Convective
initiation has occurred along this boundary across our northern
counties near Lafayette. Further south and west, a more unstable
layer signified by ragged and agitated cumulus has since erupted
with convective near and west of St Louis. Anvil cirrus from these
storms should spread northeast into Indiana over the next several
hours.

Taking a look at sounding data out of IND, we'll see pronounced low-
level capping inversion around 850mb with steep lapse rates above it
(7.2 C/Km). Surface lapse rates have been increasing as well as the
lower boundary layer continues to recover. Interestingly enough, the
850mb cap has been descending with time which signifies larger-scale
subsidence. Indeed, model data shows neutral to even slight height
rises through the afternoon. This could also be partly from residual
subsidence behind the departing MCS. This may be a mitigating factor
for convective coverage this afternoon...at least for a little
while. Should the cap and broad subsidence persist, convection may
become limited to the cold front itself as it progresses
southeastward. With a shear vector nearly parallel to the boundary,
quick upscale growth is possible. Hodographs are mainly long and
straight, with some low-level curvature from IND south and westward.
Shear values over 60 knots are more than enough to support
supercells upon initiation, or while things remain discrete. A
transition to a mainly linear mode is likely as the evening
progresses.

In terms of convective hazards, IND soundings show a wide and tall
CAPE profile with values between 1500-2000 J/kg. A large amount of
the CAPE falls within the hail growth zone and winds increase
markedly from there upward for good storm top ventilation. Long
straight hodographs, large CAPE, and steep lapse rates mean large
hail is one of the primary hazards this afternoon (especially north
of I-70). With how high the instability stretches, any discrete
cells / supercells may be able to generate hail over 2" in diameter.
The best chance for this would be shortly after initiation, before
any upscale growth occurs. Secondary threats include damaging winds,
as enough momentum remains in the low-level jet to be transfered
downward by strong cores. Finally, the threat for tornadoes is
also there as some curvature exists in the lowest 1km of the
hodograph (which is mainly long and straight above that) along
with abundant low- level buoyancy.

There also exists a low risk for flash flooding, especially if any
storm training occurs.

&&

.SHORT TERM (This evening through Friday)...
Issued at 300 PM EDT Thu Mar 14 2024

Quiet weather conditions are expected over the next hour or two
across the area due to mesoscale subsidence behind the QLCS which
moved through earlier in the day. ACARS soundings show a weak cap
just above 850mb from the subsidence. While this is currently
inhibiting convection, low-level theta-e advection ahead of an
advancing cold front and daytime heating will erode the cap. A
additional convection is expected to initiate around the 4-5pm period
this afternoon. Moderate instability up to 2500 J/KG of MLCAPE and
strong effective bulk-shear will be supportive for supercells this
evening. Damaging wind gusts, large to very large hail, and isolated
tornadoes are possible with these storms. In addition, training
storms could lead to localized flooding.

Upscale growth is likely during the evening and storms should
gradually move southeast. The threat for severe weather should
quickly begin to diminish around midnight as the better instability
shift south. Scattered showers and storms are still likely to
continue south of I-70 through the late overnight hours due to how
slow the cold front is moving.

By Friday morning, look for the front to be in the process of
exiting the area. Showers may still be ongoing over southern
counties along and just ahead of the cold front. Other than morning
showers across the south, surface high pressure building in will
provide quiet weather conditions for the end of the work week. Look
for clouds to quickly clear during the afternoon once drier air
filters in. This will provide some slight warming. However, cloud
cover early in the day combined with cold air advection should
greatly limit diurnal heating. Highs will range from the low to mid
50s.

&&

.LONG TERM (Friday night through Thursday)...
Issued at 305 PM EDT Thu Mar 14 2024

Friday night through Sunday...

Essentially dry and breezy conditions will be the rule through this
weekend as the region transitions to at least a brief colder pattern.
Cooler high pressure centered over the Rockies will build eastward
into the region...although the more distinct feature will be a
rather potent cyclone sliding east across southern Canada, fueled by
a stronger late-winter upper trough plunging down the Upper Midwest
on Saturday.
Associated stronger, yet moisture-starved cold front to cross the
CWA around Saturday evening.  Wind gusts should peak during daylight
hours around 20-30 mph each day, both from the SW ahead of the
boundary SAT... and then from more WNW/NW directions through early
next week.

Monday through Thursday...

Mainly dry conditions will be the rule through most of the next
workweek as rather broad Canadian surface high pressure progresses
from the northern Plains to the Gulf coast by the mid-week.  This
ridge will suppress most Gulf moisture while upper forcing is
limited to a deeper/more amplified trough that will cross the
Midwest Monday...before a broad zonal pattern takes over while
slowly see-sawing from chilly northwesterly to more seasonable
westerly flow.

While guidance is continuing to show at least a 24-hour period
around the Monday timeframe with H850 temperatures below the
critical negative 8 degrees level to initiate convective snow
showers...recent trends are favoring less-organized forcing so have
removed slight chance POPs for time being...although wet snow
flurries will certainly be possible, especially over the region's
northeastern half which will be downwind of flow off of southern
Lake Michigan.  Passing weak waves embedded in the arriving zonal
pattern around the Tuesday timeframe will favor variable cloudiness
with ceilings more likely over northern portions of the Midwest.

Readings will be mainly near to slightly below normal past what
should be a chillier day Monday with highs in mainly the 35-40F
range under the passing trough.  And what should be widespread 25-
30F minimums both Sunday night and Monday night.  Any early
vegetation would be at risk during pre-dawn hours, although
sustained winds of at least 5-10 mph would at least discourage frost
formation.

Chances for what may be more conversational/light rain return around
the Thursday timeframe as the overall split upper flow supports a
weak southern wave lifting towards the region from the southern
Plains.
Staunch zonal flow along the northern CONUS should prevent the ridge-
building that has lead to frequent unseasonably mild conditions over
the past month...with instead slight moderation only allowing highs
in the 50s across the CWA Wednesday and Thursday.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 140 PM EDT Thu Mar 14 2024

Impacts:

- Second round of convection expected this evening...with gusts up
to  40KT, MVFR CIG/VIS in/near stronger storms

- Winds this afternoon (during lull in convection) gusting to 25KT

- Mainly SCT clouds for a few hours into late afternoon will thicken
from  return of convection late-day...and deteriorate into MVFR and
IFR  later tonight from north to south

- Southwesterly winds sustained at 10-15KT...veering behind slowly-
passing cold front...to northerly by 7Z at KLAF, and by 15Z at KBMG

Discussion:

The next round of numerous/widespread showers and embedded
convection will develop around the 22Z-00Z timeframe...with
convection chances lasting through around 06Z.  MVFR/IFR conditions
can be expected under TSHRA...while winds will be in excess of 40KT
in/near strong to possibly severe cells, although confidence in
stronger gusts at any terminal not great enough to include in any
TAF.

Outside of convection, low-VFR ceilings should scatter out for a few
hours late this afternoon.  Clouds to increase to BKN amid expanding
convection early this evening...with CIGs then dropping to MVFR/IFR
later tonight behind the slowly passing cold front, and MVFR
arriving around 03Z at KLAF.

Winds, outside of cells, will be gusty at times through the
evening... from 210-240 degrees through at least 01Z...with flow to
veer steadily to northerly following the slowly-passing cold front
tonight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

MESOSCALE...Eckhoff
SHORT TERM...Melo
LONG TERM...AGM
AVIATION...AGM
Hazardous weather outlook, Mar 14, 3:42 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
342 PM EDT Thu Mar 14 2024

INZ021-028>031-035>049-051>057-060>065-067>072-151945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
342 PM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for Central Indiana.

.DAY ONE...Through Tonight.

Numerous thunderstorms will occur across central Indiana through
tonight. The best chance for severe potential will be between 500
PM and 100 AM EDT. Damaging winds, large hail, tornadoes, and
flooding are all possible.

While storm motion may vary at times through tonight, overall
motion to the east around 45-55 mph is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated thunderstorms may linger early Friday, especially across
southeast portions of central Indiana. Severe storms are not
expected.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation is likely sometime this evening after 500 PM
EDT.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

AGM

In the hours before

Local storm report, Mar 14, 12:51 PM EDT, 5 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1251 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     Tstm Wnd Dmg     1 WNW Spurgeons Corner  39.08N 86.16W
03/14/2024                   Brown              IN   Public

            Scattered tree limbs broken. Probably only
            30 to 40 mph wind gusts.

&&

BH
Special weather statement, Mar 14, 12:56 PM EDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1256 PM EDT Thu Mar 14 2024

INZ049-056-057-064-065-141730-
Rush IN-Decatur IN-Bartholomew IN-Henry IN-Shelby IN-
1256 PM EDT Thu Mar 14 2024

...Strong thunderstorms will impact portions of eastern Shelby, Rush,
northern Decatur, northeastern Bartholomew and southern Henry
Counties through 130 PM EDT
...

At 1255 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Castle to 12 miles south of
Shelbyville. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shelbyville, New Castle, Greensburg, Rushville, Adams, Knightstown,
Hope, Flat Rock, Milford, Geneva, St. Paul, Carthage, Spiceland,
Lewisville, Milroy, Glenwood, Straughn, Dunreith, Greensboro, and
Waldron.

This includes the following highways...
 Interstate 70 between mile markers 116 and 133.
 Interstate 74 between mile markers 116 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central and east central Indiana.

&&

LAT...LON 3979 8522 3979 8530 3931 8530 3929 8589
      3993 8549 3996 8520
TIME...MOT...LOC 1655Z 248DEG 47KT 3992 8542 3936 8579

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Mar 14, 1:03 PM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
103 PM EDT Thu Mar 14 2024

INZ071-141730-
Jackson IN-
103 PM EDT Thu Mar 14 2024

...A strong thunderstorm will impact portions of central Jackson
County through 130 PM EDT
...

At 103 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Brownstown, or 15 miles east of Bedford, moving east at
40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Seymour, Brownstown, Medora, Vallonia, Cortland, and Pleasant View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Indiana.

&&

LAT...LON 3880 8628 3889 8628 3900 8588 3879 8586
TIME...MOT...LOC 1703Z 256DEG 33KT 3885 8621

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Mar 14, 1:23 PM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
123 PM EDT Thu Mar 14 2024

INZ071-072-141800-
Jackson IN-Jennings IN-
123 PM EDT Thu Mar 14 2024

...A strong thunderstorm will impact portions of southeastern Jackson
and southwestern Jennings Counties through 200 PM EDT
...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Brownstown, or 8 miles south of Seymour, moving
east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Crothersville and Paris Crossing.

This includes Interstate 65 between mile markers 37 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central and southeastern Indiana.

&&

LAT...LON 3873 8589 3876 8591 3875 8592 3876 8596
      3875 8598 3877 8598 3876 8601 3888 8597
      3891 8554 3888 8554 3888 8557 3885 8557
      3885 8561 3882 8561 3882 8570 3883 8573
      3881 8579 3874 8584 3873 8587
TIME...MOT...LOC 1722Z 263DEG 42KT 3882 8592

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME
Local storm report, Mar 14, 1:28 PM EDT, 4 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
128 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     Hail             2 SSW Zionsville        39.92N 86.28W
03/14/2024  M0.75 inch       Marion             IN   Public

&&

BH
Local storm report, Mar 14, 4:29 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
429 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     Tstm Wnd Dmg     1 ENE Edinburgh         39.36N 85.94W
03/14/2024                   Shelby             IN   Public

            Delayed report. Thunderstorm winds blew a
            semi across I-65 southbound near exit with
            Indiana Route 252. Time estimated from
            radar.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:00 PM EDTSpecial Weather StatementINDVigo45 min
Mar 13, 11:19 PM EDTSevere Thunderstorm WarningINDVermillion, Vigo26 min
Mar 13, 11:43 PM EDTSpecial Weather StatementINDVigo32 min
Mar 14, 12:09 AM EDTSpecial Weather StatementINDParke36 min
Mar 14, 12:36 AM EDTSpecial Weather StatementINDOwen24 min
Mar 14, 12:43 AM EDTSpecial Weather StatementINDOwen32 min
Mar 14, 1:01 AM EDTSpecial Weather StatementINDMorgan29 min
Mar 14, 1:17 AM EDTSpecial Weather StatementINDPutnam28 min
Mar 14, 1:32 AM EDTSpecial Weather StatementINDMorgan43 min
Mar 14, 1:49 AM EDTSpecial Weather StatementINDBartholomew41 min
Mar 14, 10:26 AM EDTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Warren49 min
Mar 14, 10:37 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren38 min
Mar 14, 10:48 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Mar 14, 10:48 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo27 min
Mar 14, 11:06 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more24 min
Mar 14, 11:24 AM EDTSpecial Weather StatementINDClay, Hendricks, Owen, Putnam36 min
Mar 14, 11:29 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Tipton31 min
Mar 14, 11:48 AM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Hamilton, Hendricks, Marion27 min
Mar 14, 11:52 AM EDTSevere Thunderstorm Warning Considerable damage threatINDHoward, Tipton23 min
Mar 14, 11:54 AM EDTSpecial Weather StatementINDMarion, Morgan36 min
Mar 14, 12:06 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Marion, Morgan, Shelby24 min
Mar 14, 12:21 PM EDTSpecial Weather StatementINDDelaware, Madison24 min
Mar 14, 12:22 PM EDTSpecial Weather StatementINDBartholomew, Brown, Johnson, Shelby38 min
Mar 14, 12:25 PM EDTSpecial Weather StatementINDHancock, Henry35 min
Mar 14, 12:47 PM EDTSpecial Weather StatementINDDelaware, Henry, Randolph28 min
Mar 14, 12:56 PM EDTSpecial Weather StatementINDDecatur, Henry, Rush34 min
Mar 14, 1:03 PM EDTSpecial Weather StatementINDJackson27 min
Mar 14, 1:23 PM EDTSpecial Weather StatementINDScott37 min
Mar 14, 1:41 PM EDTSevere Thunderstorm WarningINDJennings19 min
Mar 14, 5:54 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe51 min
Mar 14, 6:21 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClinton, Howard, Tipton39 min
Mar 14, 6:42 PM EDTSpecial Weather StatementINDBoone33 min
Mar 14, 6:49 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 6:53 PM EDTSpecial Weather StatementINDDelaware, Madison67 min
Mar 14, 6:53 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery37 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDDelaware, Madison42 min
Mar 14, 7:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton31 min
Mar 14, 7:21 PM EDTTornado WarningINDDelaware24 min
Mar 14, 7:28 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton32 min
Mar 14, 7:34 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 7:39 PM EDTTornado WarningINDDelaware, Randolph51 min
Mar 14, 7:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison35 min
Mar 14, 7:48 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo42 min
Mar 14, 7:51 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Montgomery39 min
Mar 14, 7:54 PM EDTSevere Thunderstorm WarningINDParke, Sullivan, Vermillion, Vigo36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.